# SDR USAA2011020990639

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 41,061 hours, 15,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR68 & FR69, Y1160.  REPLACED FLOORBEAM BETWEEN FR68 & FR69, Y1160 IAW A320 SRM 51-72-11.
